UM  > Faculty of Science and Technology
Schwarz Lemma in Euclidean spaces
Yan Yang; Tao Qian
2006-07
Source PublicationComplex Variables and Elliptic Equations
ISSN1747-6933
Volume51Issue:7Pages:653–659
Abstract

In this note a Schwarz lemma for general Euclidean spaces is established. We show that the two-dimensional version of the lemma is equivalent to the Schwarz lemma in the complex plane.

KeywordSchwarz Lemma Monogenic Function Laurent Expansion
DOIhttps://doi.org/10.1080/17476930600688623
Language英语
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionFaculty of Science and Technology
Corresponding AuthorYan Yang
AffiliationFaculty of Science and Technology, Department of Mathematics, University of Macau, PO Box 3001, Macao (via Hong Kong)
First Author AffilicationFaculty of Science and Technology
Corresponding Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Yan Yang,Tao Qian. Schwarz Lemma in Euclidean spaces[J]. Complex Variables and Elliptic Equations,2006,51(7):653–659.
APA Yan Yang,&Tao Qian.(2006).Schwarz Lemma in Euclidean spaces.Complex Variables and Elliptic Equations,51(7),653–659.
MLA Yan Yang,et al."Schwarz Lemma in Euclidean spaces".Complex Variables and Elliptic Equations 51.7(2006):653–659.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yan Yang]'s Articles
[Tao Qian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yan Yang]'s Articles
[Tao Qian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yan Yang]'s Articles
[Tao Qian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.